Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 106, Number 1
HTML articles powered by AMS MathViewer

Semi-discrete analytic functions
G. J. Kurowski PDF
Trans. Amer. Math. Soc. 106 (1963), 1-18
Locally compact semigroups in which a subgroup with compact complement is dense
Karl Heinrich Hofmann PDF
Trans. Amer. Math. Soc. 106 (1963), 19-51
Homogeneous locally compact groups with compact boundary
Karl Heinrich Hofmann PDF
Trans. Amer. Math. Soc. 106 (1963), 52-63
Unique subdirect sums of prime rings
Lawrence Levy PDF
Trans. Amer. Math. Soc. 106 (1963), 64-76
On a special class of regular $p$-groups
J. L. Alperin PDF
Trans. Amer. Math. Soc. 106 (1963), 77-99
Simplification of turning point problems for systems of linear differential equations
Wolfgang Wasow PDF
Trans. Amer. Math. Soc. 106 (1963), 100-114
Actions of elementary $p$-groups on manifolds
L. N. Mann and J. C. Su PDF
Trans. Amer. Math. Soc. 106 (1963), 115-126
The asymptotic distribution of the number of zero-free intervals of a stable process
R. K. Getoor PDF
Trans. Amer. Math. Soc. 106 (1963), 127-138
Classes of predictably computable functions
Robert W. Ritchie PDF
Trans. Amer. Math. Soc. 106 (1963), 139-173
Some calculations of homotopy groups of symmetric spaces
Bruno Harris PDF
Trans. Amer. Math. Soc. 106 (1963), 174-184
On the orthogonality of measures induced by $L$-processes
Marek Fisz PDF
Trans. Amer. Math. Soc. 106 (1963), 185-192